# SDR R61A201310030971

- Difficulty date: October 3, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N117HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000184
- Aircraft time: 16,275 hours, 12,988 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  LEFT WING HYD SYSTEM NR 1 PUMP PRESSURE LINE AT SPAR 3 HAS ALOOSE JAM NUT WITH SPAR DAMAGE.  MX INSTALLED PERMANENT REPAIR IAW ETD 2013-170-046098.
